# SDR 96FDEA00221

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 65192596
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WING O/B AILERON NR 3 HINGE.  REMOVED CORRODED NR 3 HINGE, INSTALLED A NEW HINGE AND REINSTALLED RT WING O/B AILERON IAW FEDEX MM 27-10-31, FUNCTIONAL TESTED IAW FEDEX MM 27-10-00.
